International Journal of Contemporary Mathematical Sciences

Online Edition, Vol. 11, 2016, no. 1-4

Chrysi G. Kokologiannaki
      Some properties of \Gamma_{q,k}(t) and related functions
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 1, 1-8
      http://dx.doi.org/10.12988/ijcms.2016.5943

Somayeh Motamed, Javad Moghaderi
      Expansions of filters in residuated lattices
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 1, 9-15
      http://dx.doi.org/10.12988/ijcms.2016.5941

Yu Wang
      Properties of GV-semigroups
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 1, 17-24
      http://dx.doi.org/10.12988/ijcms.2016.5836

Fatemah Ayatollah Zadeh Shirazi, Behrooz Falahat, Kambiz Moghaddamfar, Bahman Taherkhani
      Proximaly and other topics in induced hyperspace dynamical systems arising from Alexandroff compactification
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 1, 25-40
      http://dx.doi.org/10.12988/ijcms.2016.51046

Ben Mathes
      Tychonoff by way of uniformity
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 1, 41-44
      http://dx.doi.org/10.12988/ijcms.2016.5944

E. A. Bakare, C. R. Nwozo
      On the mathematical analysis of the influence of chemoprophylaxis on the malaria epidemic model
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 2, 45-63
      http://dx.doi.org/10.12988/ijcms.2016.4544

Ernesto Bribiesca
      A contour-oriented approach to shape analysis via the slope chain code
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 2, 65-84
      http://dx.doi.org/10.12988/ijcms.2016.5839

Mohd Kamalrulzaman Md Akhir, Jumat Sulaiman, Mohamed Othman, Mohana Sundaram Muthuvalu
      An implementation of QSAOR iterative method for non-homogeneous Helmholtz equations
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 2, 85-96
      http://dx.doi.org/10.12988/ijcms.2016.51047

Vladik Kreinovich, Olga Kosheleva
      Why the graph isomorphism problem is easier than propositional satisfiability: a possible qualitative explanation
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 3, 97-103
      http://dx.doi.org/10.12988/ijcms.2016.51054

Mourat Tchoshanov, Olga Kosheleva, Vladik Kreinovich
      From equations to tri-quations and multi-quations
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 3, 105-111
      http://dx.doi.org/10.12988/ijcms.2016.51055

Mahdokht Afravi, Vladik Kreinovich
      Positive consequences of negative attitude: game-theoretic analysis
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 3, 113-118
      http://dx.doi.org/10.12988/ijcms.2016.51057

R. M. Mandouh
      Bayesian inference from the Kumaraswamy-Weibull distribution with applications to real data
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 3, 119-129
      http://dx.doi.org/10.12988/ijcms.2016.51162

Sedat Kahyaoglu, Emin Kasap
      Spacelike maximal surface family prescribed by a spacelike curve in 3-dimensional Minkowski space
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 3, 131-138
      http://dx.doi.org/10.12988/ijcms.2016.51052

T. Sarisahin, Y. Keskin, B.P. Allahverdiev
      A meshless method of lines using Lagrange interpolation polynomials for solving the coupled nonlinear sine-Gordon equations
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 3, 139-154
      http://dx.doi.org/10.12988/ijcms.2016.51158

Paul Bracken
      Some results for the Hodge decomposition theorem in Euclidean three-space
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 4, 155-164
      http://dx.doi.org/10.12988/ijcms.2016.51160

Ahmed Bachir, M. Wahideddin Altanji
      An asymmetric Putnam-Fuglede theorem for (p,k)-quasiposinormal operators
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 4, 165-172
      http://dx.doi.org/10.12988/ijcms.2016.51051

S. Uygun
      On the k-Jacobsthal Lucas numbers of arithmetic indexes
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 4, 173-183
      http://dx.doi.org/10.12988/ijcms.2016.51263

S. Flores, T. E. Govindan
      Stability of some stochastic interest rate models
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 4, 185-196
      http://dx.doi.org/10.12988/ijcms.2016.51053